Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    roch's Avatar
    roch is offline Member
    Join Date
    Jun 2002
    Location
    infamy
    Posts
    630

    nipple pain and reunion

    I am currently on a fina/prop/winny cycle with dosage at 78/100/50. I just noticing for the past couple of days a pea size nugget that is tender under my left nipple. I know I should get on my nolvadex and more than likely discontinue my cycle asap.

    heres the problem. I have my 10 year reunion next friday and saturday which gives me 5 days till then. I don't want to lose any size or look bad before then. I planned this cycle well over a year ago and am in the best shape ever. if I continue my cycle for the rest of the week will I cause some permanent damage or can I lower my dosage and start nolva now without any loss in size or the dreaded crying I hear that nolva causes.

  2. #2
    helios's Avatar
    helios is offline Associate Member
    Join Date
    Apr 2003
    Location
    perdition
    Posts
    463
    Dude, dread crying? Nolva is not going to hamper your gains. I dont think you will find one person on this board who has regretted using Nolvadex .

    Besides, ask yourself, whats more important? your gains, or growing a pair o' big ole titties? I understand you have reunion coming up and you want to look great, but use some common sense here bro.

    Start the nolva now. 80 mg/ed and progressively work your way down when the symptoms subside. Its up to you if you want to quit the cycle completely, someone more qualified than myself can answer that one. Good luck.

    -Helios
    Last edited by helios; 07-20-2003 at 07:31 PM.

  3. #3
    chevy44's Avatar
    chevy44 is offline Member
    Join Date
    Dec 2002
    Location
    arizona
    Posts
    723
    i was under the impression that u could continue the cycle but just up the dose of nolva (when gyno symptoms occur). its funny, but i just noticed that i am getting alil lump under my left nippple to i was just going to up my dosage of nolva. but bump for more info

  4. #4
    twosocks40's Avatar
    twosocks40 is offline Member
    Join Date
    Jun 2003
    Location
    down south
    Posts
    653
    I agree with helios. I think you should keep taking nolva throughout your cycle too, if you decide to continue that is.

    -B

  5. #5
    roch's Avatar
    roch is offline Member
    Join Date
    Jun 2002
    Location
    infamy
    Posts
    630
    I think I was thinking about clomid when typed the crying thing. my bad. I'll hit the nolva I just hope its not fina related gyno since I hear nolva doesn't help.

    thanks guys!

  6. #6
    rvelez's Avatar
    rvelez is offline New Member
    Join Date
    Jul 2003
    Posts
    26
    I hear that broverone will help with fina gyno.....Take a look at it.


    -Rad

  7. #7
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,363
    Stay on your cycle, and run the nolva ed. I really doubt it's progersteron gyno from the fina, it's not seen very often. You COULD try and run bromocriptine, start low at like 1.25mg ed and work your way up a little higher mayber to 2.5mg a day. Make sure to take it with meals, but like i said, chances are it's not prog/fina related gyno but good old estrogen.

  8. #8
    roch's Avatar
    roch is offline Member
    Join Date
    Jun 2002
    Location
    infamy
    Posts
    630
    thanks guys. I started the nolva today and look forward to finishing my cycle.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •